# SDR P5CA9700206

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fairing
- Condition: Cracked
- Location: Rt Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BODY FAIRING 194DR DELAMINATED AND CRACKED AT EDGE.  ALSO, 2 INCHES INBD OF EDGE.  SANDED DAMAGED AREA SMOOTH, CLEANED, APPLIED FIBERGLASS OVERLAYS AND STOP DRILLED CRACK IAW SRM 51-40-09.
